# SDR CALA9600670

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT BEAM CORRODED AT FORWARD CARGO DOOR FORWARD JAMB.  THE FLOOR SUPPORT BEAM WAS REPLACED IAW SRM 53-13-01 FIGURE 7 ITEM 6.
